MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE®, 4 CLAMPS, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE®, 4 CLAMPS, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B33294
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.Section e initial reporter phone: o: (b)(6).
 
Event or Problem Description
The event occurred on an unspecified date and involved a 4" smallbore quadfuse ext set w/4 microclave®, 4 clamps, rotating luer.The device reportedly cracked where the clave met the extension (bonded) during patient use.It was also stated that the product has been on a patient for 2+ weeks.There was no report of any human harm.
 
Additional Manufacturer Narrative
The reported complaint of a crack could not be confirmed.Without the return of the sample or a photo/video, a comprehensive review cannot be performed and a probable cause cannot be determined.No lot received for a device history review (dhr).D9 - device available for evaluation: no.

Brand Name
4" SMALLBORE QUADFUSE EXT SET W/4 MICROCLAVE®, 4 CLAMPS, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22521760
Report Number9617594-2025-01469
Device Sequence Number8058483
Product Code FMG
UDI-Device Identifier00887709007307
UDI-Public00887709007307
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33294
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown